# SDR ERAA086448

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 598
- Aircraft time: 11,738 hours
- Engine: Allsn 250C20B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF44523
- Condition: Failed
- Location: Compressor
- Part time: 5,342 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

BLEED VALVE / COMPRESSOR STALL :  OVERHAULED BLEED VALVE CHANGED NECESSARY PARTS..
